# SDR 99UAL900031

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Engine: Pwa PW2037
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: PAA102LA2AG
- Condition: Failed
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO TAT PROBE EICAS MESSAGE. *S/D* TAT PROBE FAILED.  REPLACED TAT PROBE PER APPLICABLE MM.
